Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Isotopy in $ 3$-manifolds. I. Isotopic deformations of $ 2$-cells and $ 3$-cells

Author: D. E. Sanderson
Journal: Proc. Amer. Math. Soc. 8 (1957), 912-922
MSC: Primary 55.0X
MathSciNet review: 0090052
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 55.0X

Retrieve articles in all journals with MSC: 55.0X

Additional Information

PII: S 0002-9939(1957)0090052-8
Article copyright: © Copyright 1957 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia